A New Approximation Method for Solving Fuzzy Heat Equations

A. F. Jameel, Nidal Anakira, A. K. Alomari, Ishak Hashim, Shaher Momani

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we develop and analyze the use of the Optimal Homotopy Asymptotic Method (OHAM) to find the approximate analytical solution for partial differential equation involving fuzzy heat equation. OHAM allows the solution of the partial differential equation to be calculated in the form of an infinite series in which the components can be easily computed. The convergence theorem of this method in fuzzy case is presented and proved. This method provides us with a convenient way to control the convergence of approximation series. The method is tested on linear fuzzy heat equations and comparing the exact solution that were made with numerical results showed the effectiveness and accuracy of this method.

Original languageEnglish
Pages (from-to)7825-7832
Number of pages8
JournalJournal of Computational and Theoretical Nanoscience
Volume13
Issue number11
DOIs
Publication statusPublished - 2016

Fingerprint

Fuzzy Equations
asymptotic methods
Approximation Methods
Heat Equation
partial differential equations
Partial differential equations
Homotopy Method
thermodynamics
Asymptotic Methods
approximation
Partial differential equation
theorems
Infinite series
Convergence Theorem
Analytical Solution
Exact Solution
Numerical Results
Series
Hot Temperature
Approximation

Keywords

  • Fuzzy differential equations
  • Fuzzy heat equation
  • Fuzzy numbers
  • Optimal homotopy asymptotic method

ASJC Scopus subject areas

  • Chemistry(all)
  • Materials Science(all)
  • Condensed Matter Physics
  • Computational Mathematics
  • Electrical and Electronic Engineering

Cite this

A New Approximation Method for Solving Fuzzy Heat Equations. / Jameel, A. F.; Anakira, Nidal; Alomari, A. K.; Hashim, Ishak; Momani, Shaher.

In: Journal of Computational and Theoretical Nanoscience, Vol. 13, No. 11, 2016, p. 7825-7832.

Research output: Contribution to journalArticle

Jameel, A. F. ; Anakira, Nidal ; Alomari, A. K. ; Hashim, Ishak ; Momani, Shaher. / A New Approximation Method for Solving Fuzzy Heat Equations. In: Journal of Computational and Theoretical Nanoscience. 2016 ; Vol. 13, No. 11. pp. 7825-7832.
@article{1f8c99af44b245d0b9f5039db03b9c28,
title = "A New Approximation Method for Solving Fuzzy Heat Equations",
abstract = "In this paper, we develop and analyze the use of the Optimal Homotopy Asymptotic Method (OHAM) to find the approximate analytical solution for partial differential equation involving fuzzy heat equation. OHAM allows the solution of the partial differential equation to be calculated in the form of an infinite series in which the components can be easily computed. The convergence theorem of this method in fuzzy case is presented and proved. This method provides us with a convenient way to control the convergence of approximation series. The method is tested on linear fuzzy heat equations and comparing the exact solution that were made with numerical results showed the effectiveness and accuracy of this method.",
keywords = "Fuzzy differential equations, Fuzzy heat equation, Fuzzy numbers, Optimal homotopy asymptotic method",
author = "Jameel, {A. F.} and Nidal Anakira and Alomari, {A. K.} and Ishak Hashim and Shaher Momani",
year = "2016",
doi = "10.1166/jctn.2016.5784",
language = "English",
volume = "13",
pages = "7825--7832",
journal = "Journal of Computational and Theoretical Nanoscience",
issn = "1546-1955",
publisher = "American Scientific Publishers",
number = "11",

}

TY - JOUR

T1 - A New Approximation Method for Solving Fuzzy Heat Equations

AU - Jameel, A. F.

AU - Anakira, Nidal

AU - Alomari, A. K.

AU - Hashim, Ishak

AU - Momani, Shaher

PY - 2016

Y1 - 2016

N2 - In this paper, we develop and analyze the use of the Optimal Homotopy Asymptotic Method (OHAM) to find the approximate analytical solution for partial differential equation involving fuzzy heat equation. OHAM allows the solution of the partial differential equation to be calculated in the form of an infinite series in which the components can be easily computed. The convergence theorem of this method in fuzzy case is presented and proved. This method provides us with a convenient way to control the convergence of approximation series. The method is tested on linear fuzzy heat equations and comparing the exact solution that were made with numerical results showed the effectiveness and accuracy of this method.

AB - In this paper, we develop and analyze the use of the Optimal Homotopy Asymptotic Method (OHAM) to find the approximate analytical solution for partial differential equation involving fuzzy heat equation. OHAM allows the solution of the partial differential equation to be calculated in the form of an infinite series in which the components can be easily computed. The convergence theorem of this method in fuzzy case is presented and proved. This method provides us with a convenient way to control the convergence of approximation series. The method is tested on linear fuzzy heat equations and comparing the exact solution that were made with numerical results showed the effectiveness and accuracy of this method.

KW - Fuzzy differential equations

KW - Fuzzy heat equation

KW - Fuzzy numbers

KW - Optimal homotopy asymptotic method

UR - http://www.scopus.com/inward/record.url?scp=85015169702&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85015169702&partnerID=8YFLogxK

U2 - 10.1166/jctn.2016.5784

DO - 10.1166/jctn.2016.5784

M3 - Article

VL - 13

SP - 7825

EP - 7832

JO - Journal of Computational and Theoretical Nanoscience

JF - Journal of Computational and Theoretical Nanoscience

SN - 1546-1955

IS - 11

ER -